PhilSci Archive

Oppositions in a point

Costa-Leite, Alexandre (2020) Oppositions in a point. [Preprint]


Download (146kB) | Preview


Following a previous article (cf. Costa-Leite, A. (2018). Oppositions in a line segment, South American Journal of Logic, 4(1), pp.185-193) in which
logical oppositions are defined in a line segment, this
article goes one step further and proposes a method defining them
using a zero-dimensional object: a point.

Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Preprint
Costa-Leite, Alexandrecostaleite@unb.br0000-0002-5392-2186
Additional Information: This paper is submitted for publication.
Keywords: two-dimensional square of opposition, one-dimensional line of opposition, zero-dimensional point of opposition
Subjects: Specific Sciences > Mathematics > Logic
Depositing User: Alexandre Costa-Leite
Date Deposited: 02 Jul 2020 14:12
Last Modified: 02 Jul 2020 14:12
Item ID: 17421
Subjects: Specific Sciences > Mathematics > Logic
Date: 8 June 2020

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item